Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Residues of a Pfaff system relative to an invariant subscheme


Author: F. Sancho de Salas
Journal: Trans. Amer. Math. Soc. 352 (2000), 4019-4035
MSC (2000): Primary 14B05, 14H20, 32S65; Secondary 57R20, 37C85, 57R30
Published electronically: April 21, 2000
MathSciNet review: 1695020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we give a purely algebraic construction of the theory of residues of a Pfaff system relative to an invariant subscheme. This construction is valid over an arbitrary base scheme of any characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14B05, 14H20, 32S65, 57R20, 37C85, 57R30

Retrieve articles in all journals with MSC (2000): 14B05, 14H20, 32S65, 57R20, 37C85, 57R30


Additional Information

F. Sancho de Salas
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, 37008 Salamanca, Spain
Email: fsancho@gugu.usal.es

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02559-9
PII: S 0002-9947(00)02559-9
Keywords: Residues, singularities, foliation
Received by editor(s): June 20, 1998
Published electronically: April 21, 2000
Article copyright: © Copyright 2000 American Mathematical Society